# SDR AALA20090331TUL32

- Difficulty date: March 25, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- Aircraft time: 69,499 hours, 36,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: DO602775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT CUTOUT FORWARD GUIDE RECESS PLATE IS CRACKED.  INSTALLED DOUBLER PER SRM 53-05-00 FIGURE 32.
